# SDR 2002F01058

- Difficulty date: November 13, 2002
- Submitted: December 5, 2002
- Operation: Air carrier
- Aircraft: N518AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27974
- Aircraft time: 22,431 hours, 6,951 cycles
- Engine: Rroyce RB211*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shroud
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING GROUND HANDLING,  ESCAPE SLIDE ENGAGED WARNING PLACARD L-2 INOPERATIVE.  MAINTENANCE ADJUSTED L-2 DOOR SHROUD. SLIDE ENGAGED WARNING OPERATIONAL CHECK GOOD.
